# SDR SWAA2022120979970

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 60,168 hours, 35,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Fwd Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR GIRT BAR RELEASED FROM RETRAINING CLIPS AS OPS AGENT WAS CLOSING THE DOOR. / [01] RESECURED GIRT BAR SKIRT IER AMM 25-66-01.
